# SDR 3EJA20250220001

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N956JS
- Make and model: Cessna 750
- Aircraft serial: 7500112
- Aircraft time: 8,195 hours, 4,496 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR SEAL CAUTION ILLUMINATED CLIMBING THRU 5000 FEET.
